View : 27 Download: 0

A theoretical note on optimal sufficient dimension reduction with singularity

Title
A theoretical note on optimal sufficient dimension reduction with singularity
Authors
Yoo J.K.
Ewha Authors
유재근
SCOPUS Author ID
유재근scopus
Issue Date
2015
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 99, pp. 109 - 113
Keywords
Minimum discrepancy approachSingularitySufficient dimension reductionχ2 test
Publisher
Elsevier
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we discuss an optimal sufficient dimension reduction through minimizing a quadratic objective function proposed by Cook and Ni (2005) with singular inner-product matrix. Within a less restrictive class of inner-product matrices, a generalized inverse of the consistent estimator of the asymptotic covariance matrix gives us the benefit of χ2 statistic and asymptotic efficiency within a subclass. © 2015 Elsevier B.V.
DOI
10.1016/j.spl.2015.01.004
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE